# SDR SWIA2020010947562

- Difficulty date: December 3, 2019
- Submitted: January 9, 2020
- Operation: Air carrier
- Aircraft: N875AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7559
- Aircraft time: 37,342 hours, 36,305 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR MEMBER FS 280.00 HAS A CRACK IN LOWER SIDE AT LBL 9 COMMON TO FLOOR POST. (C-CHECK) RO 01/07/2020  PERFORMED PERMANENT REPAIR TO F.S.280 WEB BETWEEN LBL20.75 AND RBL20.75 IN REF REO. ALL STEPS COMPLETED AT THIS TIME, STRUCTURAL MAJOR REPAIR COMPLETE. SEE CONTINUATION CARD FOR DETAILS.
